Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 137, NWS Twin Cities, MN

May 19, 2022Chippewa County, Dunn County, Eau Claire County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at May 19, 2022, 4:16 PM CDT for Chippewa County, Dunn County, Eau Claire County, Wisconsin. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2022, 4:16 PM CDT (21:16 UTC)
Expired
May 19, 2022, 5:00 PM CDT
In force
44 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chippewa County, WI, Dunn County, WI, Eau Claire County, WI

The radar

The La Crosse radar (KARX), 122 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 4:37 PM CDTHAIL 16 W Cadott, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 3:20 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2022-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2022-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1537 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

653 
WUUS53 KMPX 192116
SVRMPX
WIC017-033-035-192200-
/O.NEW.KMPX.SV.W.0137.220519T2116Z-220519T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
416 PM CDT Thu May 19 2022

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  East central Dunn County in west central Wisconsin...
  Southern Chippewa County in west central Wisconsin...
  Northern Eau Claire County in west central Wisconsin...

* Until 500 PM CDT.

* At 416 PM CDT, a severe thunderstorm was located near Elk Mound, or
  8 miles west of Eau Claire, moving east at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Lake Hallie around 420 PM CDT.
  Altoona around 425 PM CDT.
  Eau Claire, Chippewa Falls and Lake Wissota around 430 PM CDT.

Other locations in the path of this severe thunderstorm include
Cadott, Boyd and Stanley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4477 9171 4498 9172 4518 9092 4483 9093
TIME...MOT...LOC 2116Z 254DEG 42KT 4489 9161 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CTG
3 follow-up statements
064 
WWUS53 KMPX 192120
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
420 PM CDT Thu May 19 2022

WIC033-192130-
/O.CAN.KMPX.SV.W.0137.000000T0000Z-220519T2200Z/
Dunn WI-
420 PM CDT Thu May 19 2022

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DUNN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
west central Wisconsin.

LAT...LON 4483 9093 4477 9165 4500 9165 4518 9092
TIME...MOT...LOC 2120Z 270DEG 42KT 4490 9154 

$$

WIC017-035-192200-
/O.CON.KMPX.SV.W.0137.000000T0000Z-220519T2200Z/
Chippewa WI-Eau Claire WI-
420 PM CDT Thu May 19 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHERN CHIPPEWA AND NORTHERN EAU CLAIRE COUNTIES...

At 420 PM CDT, a severe thunderstorm was located near Eau Claire,
moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Chippewa Falls, Altoona and Lake Hallie around 425 PM CDT.
  Eau Claire and Lake Wissota around 430 PM CDT.

Other locations in the path of this severe thunderstorm include
Cadott, Boyd and Stanley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4483 9093 4477 9165 4500 9165 4518 9092
TIME...MOT...LOC 2120Z 270DEG 42KT 4490 9154 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CTG
000 
WWUS53 KMPX 192129
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
429 PM CDT Thu May 19 2022

WIC017-035-192200-
/O.CON.KMPX.SV.W.0137.000000T0000Z-220519T2200Z/
Chippewa WI-Eau Claire WI-
429 PM CDT Thu May 19 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHERN CHIPPEWA AND NORTHERN EAU CLAIRE COUNTIES...

At 429 PM CDT, a severe thunderstorm was located over Chippewa Falls,
or near Eau Claire, moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
  Cadott, Boyd and Stanley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4478 9151 4500 9151 4518 9092 4483 9093
TIME...MOT...LOC 2129Z 254DEG 42KT 4493 9139 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CTG
018 
WWUS53 KMPX 192140
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
440 PM CDT Thu May 19 2022

WIC017-035-192200-
/O.CON.KMPX.SV.W.0137.000000T0000Z-220519T2200Z/
Chippewa WI-Eau Claire WI-
440 PM CDT Thu May 19 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN CHIPPEWA AND NORTHEASTERN EAU CLAIRE COUNTIES...

At 440 PM CDT, a severe thunderstorm was located near Cadott, or 13
miles northeast of Eau Claire, moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Stanley, Lake Wissota, Cadott, Boyd, Ludington, Bateman and Otter
Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4482 9134 4501 9133 4518 9092 4483 9093
      4483 9094
TIME...MOT...LOC 2140Z 254DEG 42KT 4497 9121 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CTG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:45 PM CDT, 31 minutes earlier.

Area forecast discussion, May 19, 3:45 PM CDT, 31 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
345 PM CDT Thu May 19 2022

.DISCUSSION...(This evening through Thursday)
Issued at 345 PM CDT Thu May 19 2022

KEY MESSAGES:

- Large hail/damaging winds are main the main threats across
southern/central Minnesota into western Wisconsin. In additional a few
tornadoes are also possible in southern Minnesota into parts of
western Wisconsin.

- Cooler temperatures Friday through mid-next week with frost
potential Saturday and Sunday morning.

This evening and tonight... Severe thunderstorm and tornado watches
are out through this evening. The biggest risk will be along a warm
front moving across southern Minnesota where the tornado watch is in
effect. The forcing from this front as well as the low level shear
in this area will allow for surface based storms with rotation. This
could lead to some supercells with all threats possible. Farther
north including the Twin Cities and Eau Claire will be more of a
severe thunderstorm threat with more of a elevated hailer type of
storm favored. One of the biggest areas of uncertainty right now is
low level moisture as this will be needed to for true surface based
storms and low enough LCLs to make the environment favorable for
tornadoes. Based on what this environment was able to do earlier
today with large hail this threat will continue across the area this
evening. As we approach sunset the severe threat will fade as
instability falls. Unless a linear system can come together and
develop a cold pool that is. Then a wind threat will persist,
although this is most likely to occur in western Wisconsin than in
any part of Minnesota. Rain chances will continue into tonight, with
a chance for some lightning.

Friday through Thursday... Behind the cold front below normal
temperatures will persist into the weekend. We will also dry out as
the low behind this moves into the Great Lakes. As we move deeper
into the weekend there will be a system moving to our south that
could transport enough moisture Saturday night into Sunday morning
for some rain showers. Behind this rain chance high pressure moves
in for the rest of the weekend into early next week. By the middle
of next week another chance for precipitation arrives. With a wide
spread in the models both deterministic and ensembles confidence is
not yet high enough for details yet. With the high moving out we
will also see a return to normal temperatures next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1209 PM CDT Thu May 19 2022

Currently, most of the TSTMs are occurring south of KMKT-KMSP-KEAU,
with some isolated between KMKT-KMSP as of 1715z. Confidence remains
low on coverage of TSTM activity this afternoon. However, based on
trends and model guidance, the best area of TSTM will occur near
KMSP-KRNH-KEAU between 21-01z. But, the TSTM in southeast Mn may
affect KEAU before 21z. AMD will be likely due to uncertainties in
the forecast and coverage of TSTM. Otherwise, SHRA become more
apparent along and behind the main frontal passage this evening. MVFR
cigs may develop with the SHRA and cold frontal passage this evening.
LLWS is also possible due to the strong nature of the surface low and
wind shear above the surface.

KMSP...

Confidence is low enough to keep TSTM out of the 18z TAF. However,
best coverage if TSTM develops will occur between 21-01z. Otherwise,
SE winds will shift to the W/NW with the frontal passage this
evening. SHRA is possible overnight with only isolated TSTM at best.
Gusty W winds will develop Friday morning.

/OUTLOOK FOR KMSP/

Sat...Mainly VFR. Chc P.M. -SHRA. Wind NW 10-15G20 kts.
Sun...VFR. Wind NW 10-15 kts.
Mon...Mainly VFR. Chc -SHRA late. Wind S 10-15 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
&&

DISCUSSION...NDC
AVIATION...JLT
Hazardous weather outlook, May 19, 4:13 PM CDT, 3 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
413 PM CDT Thu May 19 2022

MNZ044-045-051>053-059>063-066>070-074>078-082>085-091>093-
WIZ014>016-023>028-202115-
Mille Lacs-Kanabec-Sherburne-Isanti-Chisago-Wright-Hennepin-Anoka-
Ramsey-Washington-McLeod-Sibley-Carver-Scott-Dakota-Brown-
Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-Waseca-Steele-
Martin-Faribault-Freeborn-Polk-Barron-Rusk-St. Croix-Pierce-Dunn-
Pepin-Chippewa-Eau Claire-
413 PM CDT Thu May 19 2022

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Scattered thunderstorms are occurring and expected to continue
this evening. Some of these storms will likely be severe with
large hail, damaging wind gusts, and a few tornadoes possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation is needed.

MNZ041>043-047>050-054>058-064-065-073-202115-
Douglas-Todd-Morrison-Stevens-Pope-Stearns-Benton-Lac Qui Parle-
Swift-Chippewa-Kandiyohi-Meeker-Yellow Medicine-Renville-Redwood-
413 PM CDT Thu May 19 2022

This Hazardous Weather Outlook is for portions of central
Minnesota...southwest Minnesota and west central Minnesota.

.DAY ONE...Tonight.

Isolated thunderstorms possible, but severe storms are not
expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will not be needed..

In the hours before

Local storm report, May 19, 3:52 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
352 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     HAIL             1 NW FALCON HEIGHTS     45.00N 93.20W
05/19/2022  U1.25 INCH       RAMSEY             MN   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

0339 PM     HAIL             1 S GOLDEN VALLEY       44.98N 93.38W
05/19/2022  U1.00 INCH       HENNEPIN           MN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0340 PM     HAIL             3 SW MINNEAPOLIS        44.95N 93.30W
05/19/2022  E1.00 INCH       HENNEPIN           MN   PUBLIC

0342 PM     HAIL             1 ESE MINNEAPOLIS       44.98N 93.25W
05/19/2022  M1.00 INCH       HENNEPIN           MN   NWS EMPLOYEE

0345 PM     HAIL             4 NE RICHFIELD          44.93N 93.26W
05/19/2022  U1.00 INCH       HENNEPIN           MN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0345 PM     HAIL             1 NW FALCON HEIGHTS     45.00N 93.20W
05/19/2022  U1.00 INCH       RAMSEY             MN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0347 PM     HAIL             4 SW FALCON HEIGHTS     44.94N 93.21W
05/19/2022  U1.00 INCH       HENNEPIN           MN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0347 PM     HAIL             4 SE MINNEAPOLIS        44.93N 93.23W
05/19/2022  U1.00 INCH       HENNEPIN           MN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&
Local storm report, May 19, 4:01 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
401 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             3 NNW MENDOTA HEIGHTS   44.93N 93.16W
05/19/2022  M1.75 INCH       RAMSEY             MN   TRAINED SPOTTER

&&

CEO
Local storm report, May 19, 4:04 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
404 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             1 NNE ROSEVILLE         45.02N 93.15W
05/19/2022  M1.25 INCH       RAMSEY             MN   PUBLIC

&&

CEO
Special weather statement, May 19, 4:05 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
405 PM CDT Thu May 19 2022

MNZ076-077-192130-
Le Sueur MN-Rice MN-
405 PM CDT Thu May 19 2022

...A strong thunderstorm will impact portions of northeastern Le
Sueur and northwestern Rice Counties through 430 PM CDT...

At 405 PM CDT, Doppler radar was tracking a strong thunderstorm near
Le Center, or 20 miles northwest of Faribault, moving northeast at 55
mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Montgomery around 410 PM CDT.
  New Prague around 415 PM CDT.
  Lonsdale around 420 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for south central
Minnesota.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Minnesota.

&&

LAT...LON 4440 9378 4455 9353 4454 9343 4443 9331
      4433 9369
TIME...MOT...LOC 2105Z 241DEG 46KT 4441 9366

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Dye
Local storm report, May 19, 4:07 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
407 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             1 NE FALCON HEIGHTS     45.00N 93.17W
05/19/2022  M1.00 INCH       RAMSEY             MN   TRAINED SPOTTER

&&

CEO
Local storm report, May 19, 4:16 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
416 PM CDT THU MAY 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             OAKDALE                 44.99N 92.96W
05/19/2022  E2.00 INCH       WASHINGTON         MN   PUBLIC

0359 PM     HAIL             1 SE ST. PAUL           44.94N 93.07W
05/19/2022  U1.75 INCH       RAMSEY             MN   PUBLIC

            REPORT FROM MPING: GOLF BALL (1.75 IN.).

0353 PM     HAIL             2 N WHITE BEAR LAKE     45.09N 93.00W
05/19/2022  U1.50 INCH       RAMSEY             MN   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

0353 PM     HAIL             2 N WHITE BEAR LAKE     45.09N 93.00W
05/19/2022  U1.50 INCH       RAMSEY             MN   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

0359 PM     HAIL             1 E NORTH ST. PAUL      45.02N 92.97W
05/19/2022  U1.50 INCH       WASHINGTON         MN   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

0403 PM     HAIL             1 S ST. PAUL            44.94N 93.09W
05/19/2022  U1.50 INCH       RAMSEY             MN   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

0403 PM     HAIL             2 W STILLWATER          45.07N 92.86W
05/19/2022  U1.50 INCH       WASHINGTON         MN   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

0405 PM     HAIL             2 NE WOODBURY           44.94N 92.92W
05/19/2022  M1.50 INCH       WASHINGTON         MN   PUBLIC

0405 PM     HAIL             3 NE LAKE ELMO          45.02N 92.87W
05/19/2022  U1.50 INCH       WASHINGTON         MN   PUBLIC

            REPORT FROM MPING: PING PONG BALL (1.50
            IN.).

0352 PM     HAIL             4 SW FALCON HEIGHTS     44.94N 93.21W
05/19/2022  U1.25 INCH       HENNEPIN           MN   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

0354 PM     HAIL             1 S ST. PAUL            44.94N 93.09W
05/19/2022  U1.25 INCH       RAMSEY             MN   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

0356 PM     HAIL             4 S FALCON HEIGHTS      44.93N 93.19W
05/19/2022  E1.25 INCH       RAMSEY             MN   PUBLIC

0400 PM     HAIL             1 E NORTH ST. PAUL      45.02N 92.98W
05/19/2022  M1.25 INCH       WASHINGTON         MN   PUBLIC

0402 PM     HAIL             2 W STILLWATER          45.07N 92.86W
05/19/2022  U1.25 INCH       WASHINGTON         MN   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

0405 PM     HAIL             1 W WOODBURY            44.92N 92.95W
05/19/2022  U1.25 INCH       WASHINGTON         MN   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

0405 PM     HAIL             1 NE BIRCHWOOD VILLAGE  45.08N 92.96W
05/19/2022  U1.25 INCH       WASHINGTON         MN   PUBLIC

            REPORT FROM MPING: HALF DOLLAR (1.25 IN.).

0345 PM     HAIL             2 SE FALCON HEIGHTS     44.97N 93.17W
05/19/2022  M1.00 INCH       RAMSEY             MN   PUBLIC

0347 PM     HAIL             4 S FALCON HEIGHTS      44.94N 93.19W
05/19/2022  M1.00 INCH       RAMSEY             MN   PUBLIC

0350 PM     HAIL             1 W LITTLE CANADA       45.03N 93.11W
05/19/2022  U1.00 INCH       RAMSEY             MN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0350 PM     HAIL             2 N ST. PAUL            44.98N 93.10W
05/19/2022  U1.00 INCH       RAMSEY             MN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0355 PM     HAIL             3 NW MENDOTA HEIGHTS    44.92N 93.19W
05/19/2022  U1.00 INCH       RAMSEY             MN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0357 PM     HAIL             1 S WHITE BEAR LAKE     45.05N 93.02W
05/19/2022  E1.00 INCH       RAMSEY             MN   PUBLIC

0401 PM     HAIL             1 SE ST. PAUL           44.94N 93.09W
05/19/2022  U1.00 INCH       RAMSEY             MN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0401 PM     HAIL             2 W STILLWATER          45.07N 92.86W
05/19/2022  U1.00 INCH       WASHINGTON         MN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0403 PM     HAIL             2 SW STILLWATER         45.03N 92.83W
05/19/2022  U1.00 INCH       WASHINGTON         MN   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:00 PM CDTSpecial Weather StatementMPXBarron45 min
May 18, 7:03 PM CDTSpecial Weather StatementMPXPolk42 min
May 18, 7:05 PM CDTSevere Thunderstorm WarningMPXBarron, Rusk25 min
May 18, 9:02 PM CDTSpecial Weather StatementMPXEau Claire28 min
May 19, 3:31 PM CDTSpecial Weather StatementMPXSaint Croix44 min
May 19, 4:01 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXPolk, Saint Croix44 min
May 19, 4:22 PM CDTSevere Thunderstorm WarningMPXPierce20 min
May 19, 4:35 PM CDTSevere Thunderstorm WarningMPXBarron, Dunn, Pierce, Polk, Saint Croix40 min
May 19, 4:51 PM CDTSpecial Weather StatementMPXBarron54 min
May 19, 5:02 PM CDTSpecial Weather StatementMPXRusk43 min
May 19, 5:08 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXChippewa, Dunn, Eau Claire32 min
May 19, 5:16 PM CDTSpecial Weather StatementMPXPierce29 min
May 19, 5:32 PM CDTSpecial Weather StatementMPXPierce43 min
May 19, 5:47 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXPierce28 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.